If you have used Jakafi (ruxolitinib) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Jakafi, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
2 Replies to “Does Jakafi (ruxolitinib) cause or cure acne? Jakafi reviews.”
I am on 10 mg of Jakafi for about 6-7 months. less 2 that I was only on 5mg. A couple of months ago I devoped acne on my neck around the hairline, and even worse where my CPAP headgear made contact, Now, it has shown op on my nose and ears,and chest almost teenage style (I am 60)
I was on it for 3 months, got pustular acne really bad, also inflamed the eye glands in my eyelids. The inflammation of the oil glands was so acute that I had to stop the meds.